# SDR VNAA2019101411101

- Difficulty date: October 11, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 11,440 hours, 10,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01939
- Condition: Failed
- Location: Right
- Part time: 11,440 hours, 10,429 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN. C/W GVI OF AFT EQUIPMENT BAY IAW CRJ 900 AMM 53-60-01-PSA. NO VISUAL DEFECTS NOTED.  T/S PER CRJ 900 FIM 21-22-00-810-806 AND FOUND ISSUE TO BE WITH THE RH PACK. MAINTENANCE REMOVED AND REPLACED R/H AIR CYCLE MACHINE OPS CHECK GOOD AT THIS TIME
